Processing math: 60%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 70 No. 4 (2018)
Vol. 70 No. 4 (2018)
Published:
25.04.2018
Research articles
Surfaces generated by the real and imaginary parts of analytic functions:
A
-deformations occurring independently or simultaneously
L. L. Bezkorovaina
447-463
PDF (Russian)
On the approximation and growth of entire harmonic functions in
R
n
O. V. Veselovskaya
464-470
PDF (Ukrainian)
Value distribution of differential-difference polynomials of meromorphic functions
R. R. Zhang
471-480
PDF (Ukrainian)
Mitigation method for a round plate under the action of mass forces
A. A. Kilchinsky, E. V. Massalitina
481-494
PDF (Ukrainian)
On the criteria of transversality and disjointness of nonnegative selfadjoint extensions of nonnegative symmetric operators
Yu. G. Kovalev
495-505
PDF (Russian)
Limit theorems for the maximum of sums of independent random processes
I. K. Matsak, A. M. Plichko, A. S. Sheludenko
506-518
PDF (Ukrainian)
Mechanical systems with singular equilibria and the Coulomb dynamics of three charges
W. I. Skrypnik
519-533
PDF
The Drazin inverses of infinite triangular matrices and their linear preservers
R. Słowik
534-548
PDF
A note on the coefficient estimates for some classes of
p
-valent functions
N. L. Sharma
549-563
PDF
Estimates of the best bilinear approximations for the classes of
(ψ,β)
-differentiable periodic multivariate functions
K. V. Shvai
564-573
PDF (Ukrainian)
Best approximation of the functions from anisotropic Nikol’skii – Besov classes defined in
R^d
S. Ya. Yanchenko
574-582
PDF (Ukrainian)
Short communications
A corrigendum to “Hereditary properties between a ring and its maximal subrings”
A. Gaur, R. Kumar
583-584
PDF
Language
English
Українська
Information
For Readers
For Authors
For Librarians